# SDR ASAA2022071439068

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 34,759 hours, 11,001 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Popped
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED IN CRUISE. FOLLOWED QRH PROCEDURE-OVERHEAT LIGHT REMAINED ILLUMINATED WITH SWITCH ON. GROUNDED - YES. FOUND L1 WINDOW C/B POPPED. RESET C/B PER B737-900 AMM 20-60-01 PAGE 201. L1 WINDOW HEAT OPERATES NORMAL.
